# SDR DALA2022051603346

- Difficulty date: May 10, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737
- Aircraft serial: 31983
- Aircraft time: 16,493 hours, 6,462 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8847872) DURING INSPECTION FOUND FWD CARGO DOOR EDGE DENT. PERFORMED FWD CARGO DOOR DENT INSP. IAW AC SRM B737 52-30-01-1A. FOUND OUT OF LIMIT. DENT REQUIRES REINSPECTION EVERY 1500 HRS. ITEM PLACED ON MONITOR.
